I need to ask about 2 year old patient suffering
Better to give broad spectrum antibiotic along with anti tubercular drugs.
Thanks for your question on Ask a doctor forum.
I can understand your concern.
Fever upto 100 degrees is normal for initial 1 month.
But fever spike above 100 degrees is suggestive of secondary bacterial infection.
And hence broad spectrum antibiotic along with anti tubercular drugs should be started.
This fever is not serious but definitely worrisome thing.
Hope I have solved your query. I will be happy to help you further. Wishing good health to your child. Thanks.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for COPD
- What causes chronic cough?
- Suggest treatment for interstitial lung disease
- Suggest treatment for bronchiectasis
- Suggest treatment for anxiety and sleeping problems
- What causes dizziness after eating red meat?
- How to avoid insomnia caused by Albuterol taken for COPD treatment?
- What causes prolonged fever?
- Suggest treatment for clogged ears and inflamation in sinus passage
- What causes white foamy sputum when suffering from COPD?